Skip to main content

MRI reconstruction from 2D truncated k-space

Journal Article


Abstract


UOW Authors


  •   Luo, Jianhua (external author)
  •   Zhu, Yuemin (external author)
  •   Li, Wanqing
  •   Croisille, Pierre (external author)
  •   Magnin, Isabelle E. (external author)

Publication Date


  • 2012

Citation


  • Luo, J., Zhu, Y., Li, W., Croisille, P. & Magnin, I. E. (2012). MRI reconstruction from 2D truncated k-space. Journal of Magnetic Resonance Imaging, 35 (5), 1196-1206.

Scopus Eid


  • 2-s2.0-84859804946

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1891

Has Global Citation Frequency


Number Of Pages


  • 10

Start Page


  • 1196

End Page


  • 1206

Volume


  • 35

Issue


  • 5

Place Of Publication


  • United States

Abstract


UOW Authors


  •   Luo, Jianhua (external author)
  •   Zhu, Yuemin (external author)
  •   Li, Wanqing
  •   Croisille, Pierre (external author)
  •   Magnin, Isabelle E. (external author)

Publication Date


  • 2012

Citation


  • Luo, J., Zhu, Y., Li, W., Croisille, P. & Magnin, I. E. (2012). MRI reconstruction from 2D truncated k-space. Journal of Magnetic Resonance Imaging, 35 (5), 1196-1206.

Scopus Eid


  • 2-s2.0-84859804946

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1891

Has Global Citation Frequency


Number Of Pages


  • 10

Start Page


  • 1196

End Page


  • 1206

Volume


  • 35

Issue


  • 5

Place Of Publication


  • United States